THIS IS MY STORY . . .

/
Aug 9, 2017
"But I will call on God, and the Lord will rescue me.  Morning, noon, and night, I cry out in my distress, and the Lord hears my voice.  He ransoms me and keeps me safe from the battle waged against me..." Psalm 55:16-18a   Hello friends,   Wow, where has the time gone??  I haven't blogged here in almost a whole month!   It's been a busy summer as my parents and I recently got back from Seattle.  They had a wedding to go to, so I wanted to come along so that I could see my pain dr. at UWMC. :)   Oh it was so good to see him! [...]
Written byKerissa Comments: (6)
/
Mar 24, 2017
"Sometimes when we get overwhelmed we forget how big God is." -A.W. Tozer Hey everyone, I'm more than halfway through my 5 weeks of IV iron infusions....but I'm still very exhausted. :(  I woke up at 4 pm today because yesterday was so rough---my blood sodium and magnesium levels were pretty low which made me so weak.  My blood sugar yesterday also dropped.....my hands shook terribly from it, and I was nauseated.  Because I had to wake up early for an appointment, the mito fatigue made me not be able to empty my bladder numerous times throughout the day which was just plain agony.... [...]
Written byKerissa Comments: (2)
/
Sep 21, 2016
Hey guys,   This week is Mitochondrial Disease Awareness 2016! :)   I just thought I'd go right in and share a little bit about mito in this post and how it affects so much of the body.   I have a mitochondrial depletion disorder which basically means I have less mitochondria than the normal person.  My depletion is very significant. :(  You might ask, What are mitochondria?  In simple terms, mitochondria are the energy powerhouses in every cell (except red blood cells) that make ATP.  Every organ in the body needs energy to function.  Without enough energy [...]
Written byKerissa Comments: (4)
/
Jun 7, 2016
Last Thursday, I had my hip MRI arthrogram.  Before the actual scan, I was taken to Radiology, and the doctor injected a combination of saline, adrenaline, two types of contrast, and long-acting lidocaine all into my left hip joint.  The needle was very long! :O  They used long-acting lidocaine because they said that contrast really upsets the hip joint a couple days after the MRI.  The numbing medication took away my hip pain completely which was so nice. :)  Sadly, after it wore off on Friday, the pain has since doubled, and I can't move my leg well at all. :/   Yesterday, [...]
Written byKerissa Comments: (6)